# SDR DL73S980856

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON TEST L2 DOOR EXTERIOR EMERGENCY LIGHT WOULD NOT TEST.  REPLACED BATTERY PACK POWER SUPPLY.
